# SDR DALA2018020400668

- Difficulty date: February 3, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N824NW
- Make and model: Airbus A330-302
- Aircraft serial: 1637
- Aircraft time: 12,762 hours, 1,618 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Inoperative
- Location: L3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR EMERGENCY DAMPER IS INOPERATIVE.  REPLACED THE DAMPER.
